Panadol Optizorb Cap 48s
Details Absorbed faster with OPTIZORB formulation. Faster absorbed than regular Panadol tablets. Effective on pain, gentle on stomachs. For temporary relief of pain and/or fever. Classification General Sale Active Ingredients Panadol Caplets (Optizorb formulation) contain paracetamol 500mg per tablet. Dosage Age 12- Adult: 1-2 caplets every 4-6 hours with water Age 7-12: 1/2- 1 Caplet Every 4-6 hours with water Warnings Do not use more frequently than every 6 hours or if using any medicines containing paracetamol. Daily Maximum dosages. Do not exceed the recommended daily dose. Do not exceed the recommended daily dose. Prolonged or excessive use may be harmful. If pain persists or you have side effects see your healthcare professional. Precautions: Allergy to paracetamol. Liver or kidney disease. Side effects: Allergic reactions or skin rashes are rare.